# SDR QXEA2009090800652

- Difficulty date: September 2, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 20,844 hours, 21,295 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Condition: Unknown
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

MFR- DURING ENGINE START NR 3 HYD PRESSURE WAS PEGGED AT 4000 PSI. FA'S CALLED AND STATED A STRONG CHEMICAL ODOR WAS PRESENT. CHECKED SECURITY OF RL4 RELAY. C/W OPS TEST OF STANDBY CONTACTOR BOX PER AMM TASK 24-31-36-710-801 NO DEFECTS NOTED. PERFORMED GVI OF LAV, AFT GALLEY,CABIN, EXTERIOR OF AIRCRAFT NO LEAKS NOTED. CREW PERFORMED ENGINE RUN NO DEFECTS FOUND IN CABIN, LAV, GALLEY AREAS. NO DEFECTS FOUND WITH BLEED AIR ON OR OFF. HYD AT NORMAL LEVELS. RETURNED TO SERVICE. NO PARTS REPLACED.
